I had sex on August 6 and had took the pill the next day in the morning, within 24 hours. Ten days later I started spotting, the same week I was suppose to get my period. The spotting lasted for a couple of days and then it stopped for couple of hours then I started bleeding, like how you bleed on your period. I had to change my pad like how you would on you period. Does anyone knows, is this me on my period or is it still the process of the spotting? I have yet to get my period at all yet this month,
Is this normal when take a Plan B?
Question posted by victoriaa2 on 25 Aug 2021
Last updated on 25 August 2021 by LousArk
It could be side effects from the Drug, or implantation bleeding of a pregnancy. Either is possible.
Plan B can certainly cause irregular periods for weeks or even months, sometimes.
- Plan B uses and safety info
- Plan B information for Healthcare Professionals (includes dosage details)
- Side effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.